CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Paulo ZUÑIGA

Conexión usuarios externos

NumberAuthors, Title and Details
2021-10

Ricardo OYARZÚA, Sander RHEBERGEN, Manuel SOLANO, Paulo ZUÑIGA: Error analysis of a conforming and locking-free four-field formulation for the stationary Biot’s model. ESAIM: Mathematical Modelling and Numerical Analysis, vol 55, pp. S475-S506, (2021).

2020-04

Ricardo OYARZÚA, Manuel SOLANO, Paulo ZUÑIGA: A priori and a posteriori error analyses of a high order unfitted mixed-FEM for Stokes flow. Computer Methods in Applied Mechanics and Engineering, vol. 360, 1, Art. Num. 112780, (2020).

2019-19

Ricardo OYARZÚA, Manuel SOLANO, Paulo ZUÑIGA: A high order mixed-FEM for diffusion problems on curved domains. Journal of Scientific Computing, vol. 79, 1, pp. 49-78, (2019).

2017-19

Ricardo OYARZÚA, Paulo ZUÑIGA: Analysis of a conforming finite element method for the Boussinesq problem with temperature-dependent parameters. Journal of Computational and Applied Mathematics, vol. 323, pp. 71-94, (2017).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324